# SDR CALA9700576

- Difficulty date: March 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N78019
- Make and model: Boeing 747230B
- Aircraft serial: 20527
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Fitting
- Condition: Cracked
- Location: Nr 3 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND NR 3 PYLON STRUT TO DIAGONAL BRACE ATTACH FITTING CRACKED.  THE CRACK LENGTH WAS NOT IDENTIFIED.  THE FITTING WAS REPLACED IAW ECRA 5447-01019.
